Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

JustWaiting

Member
  • Total Reviews

    0
  • Content Count

    4
  • Joined

  • Last visited

Community Reputation

0 Neutral

About JustWaiting

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Hey guys! I'm currently on week 11 of Tazorac. I had the initial breakout, a terrible breakout at week 6, saw it clear up at week 8 (clearest it's been in months!) and then at week 9 I broke out again-worse than ever! I'm still breaking out terribly since then, with pustles, blackheads on my cheeks, and cysts. I thought I was supposed to clear up by week 12, but my skin is 5x worse than when I started Tazorac. I'm almost crying on the daily because of how badly my skin looks and how painful
  2. I've been on epiduo for a couple of years post accutane, and have had fairly clear skin (think a pimple or two at all time, but clear other than that). 5 months ago I took plan b and it WRECKED my skin–worse than I've ever seen it before (even pre-Accutane), cystic acne and whiteheads and blackheads everywhere. After a few months of hoping my body's hormones would adjust, I gave up and went to my dermatologist again, who just prescribed me tazorac. I'm only 4 days in and already experiencing
×